# SDR AWXA0000825

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 654581957
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NLG SUPPORT BEAM WEB IS CRACKED IN 2 PLACES IN NLG W/W, STA 232, BL 0.  REMOVED WEB IAW 737 SRM 51-30-2, FABBED AND INSTALLED REPLACEMENT WEB IAW AWA ER 15-5310-00274-JS3.
